The Lupus Forum banner
Status
Not open for further replies.
1 - 3 of 3 Posts

· Registered
Joined
·
3,394 Posts
Hi Sammy,

Sorry you are suffering so, it's no good going on like this. I would be contacting the Rheumy and explaining the situation, they will probably suggest a slower titrate upwards as Clare has mentioned, but it's best to check. I hope that you body will get used to this increased dose given time, usually that is the case but I wouldn't let it go on too long :hug:

Hi Annada,

I guess you meant your dosage was 200mg twice a day, not 400mg twice a day :eek:

love
Lily
 

· Registered
Joined
·
3,394 Posts
Hi Surferboy,

I lost an enormous amount of weight and very quickly because of out of control Lupus (that's not uncommon). Once it was stabilised with Plaquenil that weight came back on and I was feeling a lot better too :) So it's not all bad news, each of us is different.

love
Lily
 

· Registered
Joined
·
3,394 Posts
Hi Shorty,

Weight loss is listed as a rare side effect, not a main one, trust you to be rare :p:lol:

love
Lily
 
1 - 3 of 3 Posts
Status
Not open for further replies.
Top